MAUDE Adverse Event Report: STRYKER GMBH TROCHANTERIC NAIL 170MM GAMMA4 Ø11X170MM X 120°; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH TROCHANTERIC NAIL 170MM GAMMA4 Ø11X170MM X 120°; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 81201170S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Implant Pain (4561); Bursitis (4832)
Date of Event 03/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: "study: stryker pegasus site: 002 --- inova health care services subject: (b)(6).Patient scheduled visit with non-study orthopedist on (b)(6) 2024 to address left hip pain.Physician exam on (b)(6) 2024 noted possible bursitis that was treated with a corticosteroid injection.Follow-up visit note on (b)(6) 2024 notes good results.".

Brand Name
TROCHANTERIC NAIL 170MM GAMMA4 Ø11X170MM X 120°
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20855219
Report Number0009610622-2024-00932
Device Sequence Number8688271
Product Code HSB
UDI-Device Identifier07613327479126
UDI-Public07613327479126
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K213328
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number81201170S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2024
Initial Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale
Patient Weight68 KG